Previous |  Up |  Next


H-closed; Hausdorff functions
The notion of a Hausdorff function is generalized to the concept of H-closed function and the concept of an H-closed extension of a Hausdorff function is developed. Each Hausdorff function is shown to have an H-closed extension.
[B] Blaszczyk A.: On a factorization lemma and a construction of absolutes without separation axioms. Proc. Fourth Prague Topology Symp. 1976, Part B Contributed Papers, General Topology and its Relation to Modern Analysis and Algebra, Soc. Czechoslovak Mathematicians and Physicists, Prague, 1977, pp.45-50. MR 0478097
[BM] Blaszczyk A., Mioduszewski J.: On factorization of maps through $\tau X$. Colloq. Math. 23 (1971), 45-52. MR 0305331 | Zbl 0222.54032
[CN] Cammaroto F., Nordo G.: On Urysohn, almost regular and semiregular functions. Filomat (Ni ̆s) 8 (1994), 71-80. MR 1342185 | Zbl 0822.54007
[D] Dickman R.F., Jr.: Regular closed maps. Proc. Amer. Math. Soc. 39 (1973), 414-416. MR 0315654 | Zbl 0241.54009
[DP] Dow A., Porter J.: Cardinalities of H-closed spaces Topology Proceedings. 7 (1982), 27-50. MR 0696618
[E] Engelking R.: General Topology. Warsaw, 1977. MR 0500780 | Zbl 0684.54001
[F] Friedler L.: Absolutely closed maps. Proc. Amer. Math. Soc. 51 (1975), 186-190. MR 0367898
[H] Hodel R.G.: Cardinal function I. in Handbook of Set-theoretical Topology, K. Kunen and J. Vaughan ed., North Holland-Amsterdam, 1984. MR 0776619
[PS] Ponomarev V.I., Shapiro L.B.: Absolutes of topological spaces and their continuous maps. Uspekhi Mat. Nauk 31 (1976), 121-136; Russian Math. Surveys 31 (1976), 138-154. MR 0451216 | Zbl 0355.54029
[PW] Porter J.R., Woods R.G.: Extensions and Absolutes of Hausdorff Spaces. Springer-Verlag, Berlin, 1988. MR 0918341 | Zbl 0652.54016
[S] Shapiro L.B.: On absolutes of topological spaces and continuous maps. Dokl. Akad. Nauk SSSR 226 (1976), 523-526; Soviet Math. Dokl. 17 (1976), 147-151. MR 0405377
[U] Ul'yanov V.M.: On compactifications satisfying the first axiom of countability and absolutes. Math. Sb. 98 (1975), 223-254; Math. USSR Sbornik 27 (1975), 199-226.
[V] Viglino G.: Extensions of functions and spaces. Trans. Amer. Math. Soc. 179 (1973), 61-69. MR 0322785 | Zbl 0272.54012
Partner of
EuDML logo